MAUDE Adverse Event Report: Hologic, Inc. ATEC 1212-20; INSTRUMENT, BIOPSY

Hologic, Inc. ATEC 1212-20; INSTRUMENT, BIOPSY
Model Number ATEC 1212-20
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury

Brand Name
ATEC 1212-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50946556
Report Number1222780-2026-00663
Device Sequence Number10348704
Product Code KNW
UDI-Device Identifier15420045504912
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberATEC 1212-20
Device Catalogue NumberATEC 1212-20
Device Lot NumberE26A08RB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown